Alert archive / Montana / River Flood Warnings in 2016
River Flood Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this river flood warning at May 10, 2016, 9:52 PM MDT for Valley County, Montana. It took effect at May 12, 2016, 2:18 AM MDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 9:52 PM MDT (03:52 UTC)
- In effect from
- May 12, 2016, 2:18 AM MDT
- Expired
- May 14, 2016, 9:16 AM MDT
- In force
- 55 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- Minor
County Valley County, MT
The radar
The Glasgow radar (KGGW), 49 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek (MT) near Hinsdale (BCHM8). The gauge peaked at 16.73 ft at May 13, 2016, 2:00 AM MDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06167500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
535
WGUS45 KGGW 110352
FLWGGW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service Glasgow MT
952 PM MDT TUE MAY 10 2016
...The National Weather Service in Glasgow has issued a flood warning
for the following rivers in Montana...
Milk River AT Glasgow affecting Valley County
Beaver Creek near Hinsdale affecting Valley County
Recent record setting rainfall across Valley County will cause rapid
rises on Beaver Creek and the Milk River over the next 24 hours.
Flooding is expected by Wednesday afternoon on the Milk River at
Glasgow and Beaver Creek near Hinsdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Residents along the Milk River at Glasgow and Beaver Creek near
Hinsdale need to remain alert for rising water levels in the river.
Low lying area continue to be under water.
Stay tuned to developments by listening to NOAA Weather radio.
The latest states and forecasts for rivers and streams can be found
at our web page...
water.weather.g o v
&&
MTC105-111852-
/O.NEW.KGGW.FL.W.0001.160511T2308Z-160513T2332Z/
/GLWM8.1.ER.160511T2308Z.160512T1200Z.160512T2332Z.NO/
952 PM MDT TUE MAY 10 2016
The National Weather Service in Glasgow has issued a
* Flood Warning for
The Milk River AT Glasgow.
* at 12:13 PM Tuesday the stage was 6.6 feet.
* Flood stage is 25.0 feet.
&&
LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685
* Impact...at 26.0 feet...Some flooding will also occur on area
farmlands.
&&
Flood Observed Forecast at 7AM
Location Stage Stage Day Time Wed Thu Fri
Milk River
Glasgow 25.0 6.6 Tue 12 PM 27.0 20.8 16.2
$$
MTC105-111852-
/O.NEW.KGGW.FL.W.0002.160512T0818Z-160514T0130Z/
/BCHM8.1.ER.160512T0818Z.160512T1800Z.160513T0130Z.NO/
952 PM MDT TUE MAY 10 2016
The National Weather Service in Glasgow has issued a
* Flood Warning for
The Beaver Creek near Hinsdale.
* at 9:30 PM Tuesday the stage was 5.0 feet.
* Flood stage is 14.0 feet.
&&
LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730
&&
Flood Observed Forecast at 7AM
Location Stage Stage Day Time Wed Thu Fri
Beaver Creek
Hinsdale 14.0 5.0 Tue 09 PM 14.8 11.7 8.8
$$8 follow-up statements
553 WGUS85 KGGW 111626 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 1026 AM MDT WED MAY 11 2016 ...The flood warning continues for the following rivers in Montana... Milk River at Glasgow affecting Valley County Beaver Creek near Hinsdale affecting Valley County .Recent record-setting rainfall across Valley County has filled up creeks around Valley County. Main-stem rivers are now rising rapidly in response. Flooding is expected by late tonight for the Milk River at Glasgow and by early Thursday morning for the Beaver Creek near Hinsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-120726- /O.EXT.KGGW.FL.W.0001.160512T0336Z-160513T1500Z/ /GLWM8.1.ER.160512T0336Z.160512T0600Z.160512T1500Z.NO/ 1026 AM MDT WED MAY 11 2016 The Flood Warning continues for The Milk River at Glasgow. * from this evening to Friday morning. * at 7:20 AM Wednesday the stage was 13.6 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by tonight and continue to rise to near 25.4 feet near midnight tonight. The river will fall below flood stage by tomorrow evening. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$ MTC105-120726- /O.EXT.KGGW.FL.W.0002.160512T1312Z-160513T2320Z/ /BCHM8.1.ER.160512T1312Z.160512T1800Z.160512T2320Z.NO/ 1026 AM MDT WED MAY 11 2016 The Flood Warning continues for The Beaver Creek near Hinsdale. * from Thursday morning to Friday afternoon. * at 9:30 AM Wednesday the stage was 9.3 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by early tomorrow morning and continue to rise to near 14.8 feet through most of the day tomorrow. The river will fall below flood stage by tomorrow evening. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$
013 WGUS85 KGGW 121612 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 1012 AM MDT THU MAY 12 2016 ...The flood warning continues for the following rivers in Montana... Milk River at Glasgow affecting Valley County Beaver Creek near Hinsdale affecting Valley County .Record-setting rainfall from earlier this week has caused streams and creeks and rivers along the Milk River basin to rapidly rise. Minor flooding is occurring near Hinsdale and is expected later today near Glasgow. River levels are expected to crest today near Hinsdale and tonight near Glasgow. River levels should then recede below flood stage tonight near Hinsdale and by Friday near Glasgow. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-130712- /O.EXT.KGGW.FL.W.0001.000000T0000Z-160514T1221Z/ /GLWM8.1.ER.160512T1522Z.160513T0000Z.160513T1221Z.NO/ 1012 AM MDT THU MAY 12 2016 The Flood Warning continues for The Milk River at Glasgow. * until Saturday morning. * at 5:05 AM Thursday the stage was 22.6 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late this morning and continue to rise to near 26.7 feet by this evening. The river will fall below flood stage by tomorrow morning. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$ MTC105-130712- /O.EXT.KGGW.FL.W.0002.000000T0000Z-160513T2000Z/ /BCHM8.1.ER.160512T1227Z.160512T1600Z.160512T2000Z.NO/ 1012 AM MDT THU MAY 12 2016 The Flood Warning continues for The Beaver Creek near Hinsdale. * until Friday afternoon. * at 9:30 AM Thursday the stage was 14.7 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river is expected to now crest near 14.7 feet by late this morning. The river will fall below flood stage this afternoon. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$
978
WGUS45 KGGW 122024
FLWGGW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service Glasgow MT
224 PM MDT THU MAY 12 2016
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Montana...
Beaver Creek near Hinsdale affecting Valley County
.The Beaver Creek near Hinsdale continues to rise as recent heavy rainfall
across the area has drained into the main tributaries of the Milk River basin.
Current minor flooding will rise to moderate flooding by this evening and should
remain that high for a few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Residents along the Beaver Creek near Hinsdale need to remain
alert for rising water levels in the area. Low lying areas continue
to be under water.
Stay tuned to developments by listening to NOAA Weather radio.
The latest states and forecasts for rivers and streams can be found
at our web page...
water.weather.g o v
&&
MTC105-131124-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-160516T0520Z/
/BCHM8.2.ER.160512T1227Z.160513T1800Z.160515T0520Z.NO/
224 PM MDT THU MAY 12 2016
The Flood Warning continues for
THE Beaver Creek near Hinsdale.
* until Saturday evning.
* at 1:30 PM Thursday the stage was 15.8 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above moderate flood stage very soon, then crest just
shy of the major flood stage of 17.0 feet overnight tonight. The river
is expected to recede below flood stage by Saturday evening.
&&
LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730
&&
Flood Observed Forecast at 7AM
Location Stage Stage Day Time Fri Sat Sun
Beaver Creek
Hinsdale 14.0 15.8 Thu 01 PM 16.5 16.1 13.0
$$378 WGUS85 KGGW 130139 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 739 PM MDT THU MAY 12 2016 ...The flood warning continues for the following rivers in Montana... Milk River AT Glasgow affecting Valley County Beaver Creek near Hinsdale affecting Valley County .The Beaver Creek near Hinsdale continues to rise as recent heavy rainfall across the area has drained into the main tributaries of the Milk River basin. Current minor flooding will rise to moderate flooding by this evening and should remain that high for a few days. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-131639- /O.EXT.KGGW.FL.W.0002.000000T0000Z-160515T1836Z/ /BCHM8.2.ER.160512T1227Z.160513T0600Z.160514T1836Z.NO/ 739 PM MDT THU MAY 12 2016 The Flood Warning continues for The Beaver Creek near Hinsdale. * until Sunday afternoon. * at 6:30 PM Thursday the stage was 16.5 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...the river will continue rising to near 16.7 feet by after midnight tonight. The river will fall below flood stage Saturday early afternoon. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$ MTC105-131639- /O.EXT.KGGW.FL.W.0001.000000T0000Z-160515T1200Z/ /GLWM8.1.ER.160512T2249Z.160513T1800Z.160514T1200Z.NO/ 739 PM MDT THU MAY 12 2016 The Flood Warning continues for The Milk River AT Glasgow. * until Sunday morning. * at 6:50 PM Thursday the stage was 25.2 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue rising to near 25.8 feet by tomorrow early afternoon. The river will fall below flood stage Saturday morning. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$
047 WGUS85 KGGW 130937 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 337 AM MDT FRI MAY 13 2016 ...The flood warning continues for the following rivers in Montana.. Milk River AT Glasgow affecting Valley County Beaver Creek near Hinsdale affecting Valley County .Beaver Creek near Hinsdale crested near 16.75 feet early this morning and will slowly fall today. The Milk River in the Glasgow area is expected to crest near 25.8 feet today then slowly fall. Some gravel roads near Glasgow and south of Saco remain under water. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-140037- /O.CON.KGGW.FL.W.0002.000000T0000Z-160515T1836Z/ /BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T1836Z.NO/ 337 AM MDT FRI MAY 13 2016 The Flood Warning continues for The Beaver Creek near Hinsdale. * until Sunday afternoon. * at 2:30 AM Friday the stage was 16.7 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...the river will continue to fall to below flood stage by Saturday afternoon. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$ MTC105-140037- /O.CON.KGGW.FL.W.0001.000000T0000Z-160515T1200Z/ /GLWM8.1.ER.160512T2249Z.160513T1800Z.160514T1200Z.NO/ 337 AM MDT FRI MAY 13 2016 The Flood Warning continues for The Milk River AT Glasgow. * until Sunday morning. * at 10:45 PM Thursday the stage was 25.5 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue rising to near 25.8 feet by this afternoon. The river will fall below flood stage Saturday morning. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$
949 WGUS85 KGGW 131530 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 930 AM MDT FRI MAY 13 2016 ...The flood warning continues for the following rivers in Montana... Beaver Creek near Hinsdale affecting Valley County ...The flood warning continues for the following rivers in Montana.. Milk River at Glasgow affecting Valley County .Most rivers and creeks in the Milk River basin have crested or are cresting today with the exception of rising water still in the Saco area. Some dirt and gravel roads in lower lying areas west and south of the Milk River remain under water. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-140630- /O.EXT.KGGW.FL.W.0002.000000T0000Z-160515T1800Z/ /BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T1800Z.NO/ 930 AM MDT FRI MAY 13 2016 The Flood Warning continues for The Beaver Creek near Hinsdale. * until Sunday afternoon. * at 8:30 AM Friday the stage was 16.6 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...the river will continue to fall to below flood stage by tomorrow early afternoon. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$ MTC105-140630- /O.CON.KGGW.FL.W.0001.000000T0000Z-160515T1200Z/ /GLWM8.1.ER.160512T2249Z.160513T1330Z.160514T1200Z.NO/ 930 AM MDT FRI MAY 13 2016 The Flood Warning continues for The Milk River AT Glasgow. * until Sunday morning. * at 7:30 AM Friday the stage was 25.6 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...after leveling off today, the river will continue to fall to below flood stage by tomorrow morning. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$
899 WGUS85 KGGW 140305 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 905 PM MDT FRI MAY 13 2016 ...The flood warning continues for the following rivers in Montana... Milk River AT Glasgow affecting Valley County Beaver Creek near Hinsdale affecting Valley County ..Most rivers and creeks in the Milk River basin have crested or are cresting today with the exception of rising water still in the Saco area. Some dirt and gravel roads in lower lying areas west and south of the Milk River remain under water. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-141805- /O.EXT.KGGW.FL.W.0001.000000T0000Z-160516T1330Z/ /GLWM8.1.ER.160512T2249Z.160513T1330Z.160515T1330Z.NO/ 905 PM MDT FRI MAY 13 2016 The Flood Warning continues for The Milk River AT Glasgow. * until Monday morning. * at 5:00 PM Friday the stage was 25.3 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage by Sunday morning. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$ MTC105-141805- /O.EXT.KGGW.FL.W.0002.000000T0000Z-160515T1240Z/ /BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T1240Z.NO/ 905 PM MDT FRI MAY 13 2016 The Flood Warning continues for The Beaver Creek near Hinsdale. * until Sunday morning. * at 8:30 PM Friday the stage was 15.4 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage by tomorrow morning. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$
198 WGUS85 KGGW 141516 FLSGGW FLOOD STATEMENT National Weather Service Glasgow MT 916 AM MDT SAT MAY 14 2016 ...The flood warning is cancelled for the following rivers in Montana... Milk River at Glasgow affecting Valley County Beaver Creek near Hinsdale affecting Valley County .River and creek levels have dropped back down below flood stage early this morning for these two sites and are expected to continue falling. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Avoid travelling on flooded roads. Washouts may be hidden under the water. Stay tuned to developments by listening to NOAA Weather radio. The latest states and forecasts for rivers and streams can be found at our web page... water.weather.g o v && MTC105-141546- /O.CAN.KGGW.FL.W.0001.000000T0000Z-160516T1330Z/ /GLWM8.1.ER.160512T2249Z.160513T1330Z.160514T0943Z.NO/ 916 AM MDT SAT MAY 14 2016 The Flood Warning is cancelled for The Milk River at Glasgow. * at 7:45 AM Saturday the stage was 24.9 feet. * Flood stage is 25.0 feet. * fell below flood stage at 3:43 AM Saturday. * Forecast...the river will continue to fall to 24.7 feet by tomorrow morning. && LAT...LON 4807 10651 4823 10651 4830 10667 4817 10685 $$ MTC105-141546- /O.CAN.KGGW.FL.W.0002.000000T0000Z-160515T1240Z/ /BCHM8.2.ER.160512T1227Z.160513T0815Z.160514T0809Z.NO/ 916 AM MDT SAT MAY 14 2016 The Flood Warning is cancelled for The Beaver Creek near Hinsdale. * at 8:30 AM Saturday the stage was 12.7 feet. * Flood stage is 14.0 feet. * fell below flood stage at 2:09 AM Saturday. * Forecast...the river will continue to fall to 9.4 feet by tomorrow morning. && LAT...LON 4839 10709 4848 10718 4848 10730 4839 10730 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this river flood warning went out at May 10, 9:10 PM MDT, 42 minutes earlier.
Area forecast discussion, May 10, 9:10 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 910 PM MDT TUE MAY 10 2016 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THU... UPDATE...GOING THE GOING FORECAST IS IN EXCELLENT SHAPE DEPICTING WIDESPREAD SHOWER ACTIVITY CONTINUING THOUGH MOST OF THE NIGHT...WITH A WELL DEVELOPED DRY SLOT HANGING NEAR THE NORTH DAKOTA BORDER. BIGGEST TWEAK WAS TO COOL TEMPS ACROSS SOUTHERN PHILLIPS...GARFIELD...AND PETROLEUM COUNTIES GIVEN ALREADY COOL TEMPS AND RECENT SNOWFALL. ALSO ADJUSTED POPS A BIT BASED ON THE LATEST MODEL RUNS AND THE CURRENT RADAR PICTURE. CURRENT HIGHLIGHT PACKAGES FOR WINTER WEATHER AND LAKE WINDS LOOKS ON TRACK. GILCHRIST. PREVIOUS SHORT TERM DISCUSSION...FORECAST CONTINUES TO BE BASED ON RADAR AND WATER VAPOR OVERLAYS AND TRENDS. BOTH PRODUCTS SHOWED A DRY SLOT MOVING OVER THE EASTERN HALF OF THE CWA. CENTER OF THE LOW HAS STALLED OVER THE GARFIELD/ROSEBUD COUNTY LINE. GFS, NAM, AND RAP PRODUCTS SEEM TO SYNCED UP VERY WELL TODAY WITH LOW AND DRY SLOT AND ARE CARRYING IT NORTHEAST FROM HERE ACROSS THE FAR EASTERN SECTIONS OF THE CWA AND CONTINUING THE RAINFALL TO THE WEST OF IT FOR THE NEXT 24 HOURS. MDOT CAMERAS ARE STILL SHOWING FREEZING LEVELS LOW ENOUGH THAT SNOW HAS ACCUMULATED AT LUFTBUROUGH HILL AND MALTASOUTH. HOWEVER RADAR TRENDS AND TEMPERATURES PREDICTIONS SHOULD BEGIN TRANSITIONING ANY NEW PRECIPITATION BACK INTO RAIN SLOWLY THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. WHILE NO CGS HAVE BEEN EVIDENT ACROSS THE FAR NORTHEAST... MODELS CONTINUE TO PLACE SOME CAPE ACROSS THESE AREAS OF THE CWA AND THE DRY SLOT MOVING THROUGH IS FORCING SOME CONVECTIVE BANDS OUT JUST AHEAD OF IT SO THE POSSIBILITY STILL EXISTS. THE GLASGOW AREAS HAS BEEN THE MAIN AREA OF RAINFALL IMPACT WITH 2 TO 3 INCHES OF RAIN AND THIS TREND WITH AREAS WEST IN THE CWA ARE LIKELY TO CONTINUE WITH ANOTHER 1 TO 2 INCHES POSSIBLE IN THE NEXT 24 HOURS. WITH THE LOW AT ITS WEST MOST POSITIONING AND MOVING NORTHEAST, THIS WILL FORM A NEW TROWAL EXTENDING NORTH/SOUTH FROM PHILLIPS COUNTY THROUGH THE MUSSELSHELL RIVER. THIS WILL FORCE A LOOKOUT FOR AREAL FLOODING TONIGHT. WEDNESDAY... AS THE LOW LIFTS INTO SOUTHERN MANITOBA IT IS EXPECTED TO FINALLY MOVE THE TROWAL OFF TO THE EAST AND WITH THE RAINSHOWERS QUICKLY FOLLOWING BY THE AFTERNOON HOURS. WEDNESDAY NIGHT THROUGH THURSDAY... CLEARING WILL BEGIN OVERNIGHT LEADING TO TEMPERATURE DROP OFFS NEAR FREEZING FOR AREAS THAT SEE CLEAR SKIES. DRY CONDITIONS ARE ANTICIPATED OVERNIGHT HOWEVER AS FLOW BECOMES NORTHWEST A NEW SHORTWAVE IS ANTICIPATED TO IMPACT THE REGION WITH A A FEW HUNDRETHS OF AN INCH OF ADDITIONAL RAIN POSSIBLE THURSDAY AFTERNOON AND EVENING. GAH .LONG TERM...THU NIGHT THROUGH TUE... MADE SMALL ADJUSTMENTS TODAY ONLY TO THE FIRST 24 HOURS OF THE EXTENDED PERIOD. A STRONG NW FLOW ALOFT SETS UP AND DIRECTS THE NEXT PUSH OF RAIN SHOWERS THROUGH THE REGION FROM THURSDAY EVENING THROUGH FRIDAY MORNING WITH THE MOST ACCUMULATION FOR OUR WESTERN AND SOUTHERN ZONES. INCREASED POPS TO LINE UP WITH THE BEST MODEL CONSENSUS. THE SMALLER-SCALE DISTURBANCES RETREAT FURTHER NORTHWARD AND MERGE WITH THE LARGER HUDSON BAY LOW WHILE A SMALL-SCALE SHORT- WAVE RIDGE SETS UP OVER THE CENTRAL ROCKIES ON SATURDAY. NO SIGNIFICANT STORMS SYSTEMS ARE SET TO IMPACT NORTHEAST MONTANA THROUGH THE MIDDLE OF NEXT WEEK. BMICKELSON PREVIOUS LONG TERM DISCUSSION...BY THURSDAY NIGHT THE UPPER LOW IS EXPECTED TO BE PUSHING THROUGH SOUTH CENTRAL CANADA AND THE GREAT LAKES REGION. AN UPPER RIDGE BEGINS TO SET UP OVER THE WESTERN CONUS BUT ITS PROGRESSION WILL BE SLOWED BY A SHORTWAVE MOVING THROUGH MONTANA FROM THE NORTHWEST. MODELS ARE IN PRETTY GOOD AGREEMENT THAT WE SHOULD SEE AT LEAST A LITTLE RAINFALL FROM THIS FRIDAY MORNING. ANOTHER UPPER LOW IS EXPECTED TO MOVE FROM THE PACIFIC NORTHWEST INTO THE NORTHERN ROCKIES TOWARDS THE END OF THE WEEKEND...BUT SO FAR IT LOOKS AS IF MOST OF THE PRECIPITATION WILL STAY TO OUR SOUTH. OTHERWISE...NORTHWEST FLOW IS EXPECTED FOR THE REST OF THE PERIOD WITH A RIDGE SET UP TO OUR WEST AND A RATHER DEEP LOW OVER ONTARIO. HICKFORD && .AVIATION... A LARGE CYCLONIC STORM SYSTEM...STALLED OVER EASTERN MONTANA... WILL CONTINUE AFFECTING THE TERMINAL AREAS WITH PERIODS OF RAIN...STRONG WINDS...LOW MVFR/IFR CEILINGS & VISIBILITIES. EXPECT THE RAIN AND WIND TO FINALLY CLEAR OUT OF THE REGION BY LATE WEDNESDAY NIGHT. SCT && .HYDROLOGY... HEAVY RAINFALL FROM A WET LOW PRESSURE SYSTEM HAS BROUGHT RECORD SETTING RAINFALL TO MUCH OF NORTHEAST MONTANA. CREEKS AND STREAMS ARE RUNNING HIGH AND SOME FLOODING HAS BEEN REPORTED. RAINS WILL LIKELY WASH OUT A FEW ROADS AND FLOOD FIELDS AND LOW LYING AREAS. A SMALL STREAM FLOOD WARNING IS IN EFFECT FOR PORTIONS OF MCCONE...GARFIELD...PRAIRIE...VALLEY...AND PHILLIPS COUNTIES. IN ADDITION BEAVER CREEK NEAR SACO AND HINSDALE WILL SEE A DRAMATIC RISE TO BANKFULL OVER THE NEXT TWO DAYS. MINOR FLOODING IS EXPECTED ON BEAVER CREEK AT HINSDALE BY WEDNESDAY EVENING. THE MILK RIVER FROM DODSON TO NASHUA WILL SEE A DRAMATIC RISE AS WELL. THE MILK RIVER AT GLASGOW IS EXPECTED TO RISE TO MINOR FLOOD STAGE ON WEDNESDAY EVENING. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR CENTRAL AND SOUTHEAST PHILLIPS...GARFIELD...NORTHERN PHILLIPS...PETROLEUM. WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR SOUTHWEST PHILLIPS. LAKE WIND ADVISORY UNTIL 9 PM MDT WEDNESDAY FOR FORT PECK LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...GARFIELD...MCCONE...PETROLEUM. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 10, 3:08 PM MDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 308 PM MDT TUE MAY 10 2016 MTZ017>020-023>027-061-062-111200- CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY- EASTERN ROOSEVELT- 308 PM MDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT THROUGH 9 PM WEDNESDAY EVENING. EXPECT NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGHOUT THE PERIOD. A SLOW MOVING LOW PRESSURE SYSTEM WILL CONTINUE BRINGING WIDESPREAD RAIN TO NORTHEAST MONTANA THROUGH WEDNESDAY. MANY AREAS WILL RECEIVE ONE TO TWO AND A HALF INCHES OF RAIN FROM THIS SYSTEM. STRONG...GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ060-111200- SOUTHWEST PHILLIPS- 308 PM MDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THROUGH 6AM WEDNESDAY MORNING WITH SNOW TOTALS BETWEEN 10 TO 14 INCHES POSSIBLE ABOVE ELEVATIONS OF 3500 FEET FOR THE LITTLE ROCKIES. A SLOW MOVING LOW PRESSURE SYSTEM WILL BRING WIDESPREAD MIXED PRECIPITATION BELOW 3500 FEET. MANY AREAS WILL RECEIVE ONE TO TWO AND A HALF INCHES OF LIQUID PRECIPITATION FROM THIS SYSTEM WITH ACCUMULATING SNOW POSSIBLE. IN ADDITION STRONG, GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-021-022-059-111200- CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD- NORTHERN PHILLIPS- 308 PM MDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 6AM WEDNESDAY FOR 2 TO 5 INCHES OF ACCUMULATING SNOW AND BLOWING SNOW WHICH WILL CAUSE TRAVEL DIFFICULTY WITH TO SLIPPERY ROADS AND REDUCED VISIBILITY. A SLOW MOVING LOW PRESSURE SYSTEM WILL CONTINUE BRINGING WIDESPREAD MIXED PRECIPITATION TO NORTHEAST MONTANA TODAY THROUGH WEDNESDAY. MANY AREAS WILL RECEIVE ONE TO TWO AND 1/2 INCHES OF LIQUID PRECIPITATION WITH ACCUMULATING SNOW FROM THIS SYSTEM. STRONG...GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH WEDNESDAY. A LAKE WIND ADVISORY ALSO EXISTS FOR FORT PECK LAKE THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 10, 3:52 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
352 PM MDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN SAINT MARIE 48.40N 106.53W
05/10/2016 M1.60 INCH VALLEY MT CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 330PM.
&&
PROTONLocal storm report, May 10, 4:40 PM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
440 PM MDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 10 N OPHEIM 49.00N 106.41W
05/10/2016 M1.18 INCH VALLEY MT CO-OP OBSERVER
24 HOUR RAINFALL TOTAL ENDING AT 4PM. STILL RAINING.
&&
PROTONThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:52 PM MDT | River Flood Warning | GGW | Valley | 3 days |
| May 11, 10:07 AM MDT | Areal Flood Warning | GGW | Phillips | 48 hr |
Nearby
River Flood Warnings in Montana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.